# SDR ASAA2015121414272

- Difficulty date: December 14, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 55,228 hours, 30,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 305IF
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT DECK EMERGENCY LIGHT (DOME LIGHT ABOVE SECOND JUMPSEAT) SEEMS TO HAVE A LOOSE CONNECTION AS IT DOES NOT ILLUMINATE EVERY TIME BUT WILL ILLUMINATE IF THE PLASTIC COVER IS TAPPED. GROUNDED - YES. EXAMINED WIRING AT FLIGHT DECK EMERGENCY LIGHT MOUNTING AND FOUND NO DAMAGE. RE-LAMPED FLIGHT DECK EMERGENCY LIGHT AND OPS CHECK IS NORMAL. REF AMM 33-51-42.
